# SDR HALA2021021200824

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 28,991 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 EMER EXIT SIGN OVER DOOR 3L KEEPS FALLING OFF. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT SIGN. OPS CHK GOOD. (7268355)
